MathSciNet Relay Station
MathSciNet bibliographic data
MR1642720 52C20
Martini, Horst; Makai, Endre; Soltan, Valeriu Unilateral tilings of the plane with squares of three sizes. Beiträge Algebra Geom. 39 (1998), no. 2, 481–495.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement